# SDR REXA2015042400429

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 1,284 hours, 838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMER HAND HELD FLASHLIGHT IS INOPERATIVE.  NO LED LIGHT FLASHING & NO STRAP.  DEFERRED FWD FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A.  ENTERED INTO MM02.  R & R FWD FLIGHT ATTENDANT EMER LIGHT BATTERY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.  REMOVED FROM MM02, WOULD NOT TAKE 40551.
